Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 137, NWS Green Bay, WI

August 28, 2007Outagamie County, Shawano County, Waupaca County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 28, 2007, 5:29 PM CDT for Outagamie County, Shawano County, Waupaca County, Wisconsin. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2007, 5:29 PM CDT (22:29 UTC)
Expired
Aug 28, 2007, 6:02 PM CDT
In force
33 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

Counties Outagamie County, WI, Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 39 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 5:48 PM CDTTSTM WND DMGBlack Creek, WISEVERAL BRANCHES DOWN...6 INCHES IN DIAMETER AND 15 TO 20 FEET LONG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 28, 12:15 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.5 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 386 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
386 J/kg
Mixed-layer CIN
-330 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 282230
SVRGRB
WIC087-115-135-282315-
/O.NEW.KGRB.SV.W.0137.070828T2229Z-070828T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
529 PM CDT TUE AUG 28 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
  EASTERN SHAWANO COUNTY IN NORTHEAST WISCONSIN...
  NORTHEAST WAUPACA COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 615 PM CDT

* AT 524 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
  SHAWANO TO CLINTONVILLE TO 10 MILES SOUTHWEST OF CLINTONVILLE...OR
  ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF SHAWANO TO 9 MILES
  SOUTHWEST OF SHAWANO TO 15 MILES NORTHEAST OF WAUPACA...AND MOVING
  EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BLACK CREEK BY 600 PM...

THE THUNDERSTORM WILL PRODUCE WINDS UP TO 60 MPH. IF OUTDOORS...MOVE
TO A STURDY BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES.

LAT...LON 4485 8874 4468 8875 4448 8914 4429 8819
      4459 8825 4466 8827 4481 8830

$$

KIECKBUSCH
3 follow-up statements
000 
WWUS53 KGRB 282242
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
541 PM CDT TUE AUG 28 2007

WIC087-115-135-282315-
/O.CON.KGRB.SV.W.0137.000000T0000Z-070828T2315Z/
SHAWANO-OUTAGAMIE-WAUPACA-
541 PM CDT TUE AUG 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT 
FOR NORTHEAST WAUPACA...OUTAGAMIE AND EASTERN SHAWANO COUNTIES...

AT 537 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SHAWANO LAKE TO BONDUEL TO
CLINTONVILLE...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
SHAWANO TO 8 MILES SOUTHEAST OF SHAWANO TO 14 MILES SOUTHWEST OF
SHAWANO...MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BLACK CREEK...BINGHAMTON...NICHOLS AND NAVARINO BY 550 PM...

THE THUNDERSTORM WILL PRODUCE WINDS UP TO 60 MPH. IF OUTDOORS...MOVE
TO A STURDY BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4485 8874 4468 8875 4448 8914 4429 8819
      4459 8825 4466 8827 4481 8830

$$

KIECKBUSCH
000 
WWUS53 KGRB 282256
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
554 PM CDT TUE AUG 28 2007

WIC135-282304-
/O.CAN.KGRB.SV.W.0137.000000T0000Z-070828T2315Z/
WAUPACA-
554 PM CDT TUE AUG 28 2007

...THE SEVERE THUNDERSTORM WARNING FOR WAUPACA COUNTY IS CANCELLED...

LAT...LON 4485 8874 4468 8860 4441 8871 4429 8819
      4459 8825 4466 8827 4481 8830

$$

WIC087-115-282315-
/O.CON.KGRB.SV.W.0137.000000T0000Z-070828T2315Z/
SHAWANO-OUTAGAMIE-
554 PM CDT TUE AUG 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT 
FOR OUTAGAMIE AND EASTERN SHAWANO COUNTIES...

AT 549 PM...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED PRODUCING 
WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES NORTHEAST OF ADVANCE TO 6 MILES NORTHEAST OF ANGELICA TO
NICHOLS...OR ALONG A LINE EXTENDING FROM 20 MILES EAST OF SHAWANO TO 
18 MILES NORTHWEST OF GREEN BAY TO 17 MILES SOUTHEAST OF 
SHAWANO...MOVING EAST AT 50 MPH.

THERE HAVE BEEN NUMEROUS REPORTS OF GUSTS TO 40 TO 45 MPH...AND A 
REPORT OF LARGE TREE BRANCHES DOWN IN THE BLACK CREEK AREA.

THE THUNDERSTORM WILL PRODUCE WINDS UP TO 60 MPH. IF OUTDOORS...MOVE
TO A STURDY BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4485 8874 4468 8860 4441 8871 4429 8819
      4459 8825 4466 8827 4481 8830

$$

KIECKBUSCH
000 
WWUS53 KGRB 282302
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
603 PM CDT TUE AUG 28 2007

WIC087-115-282313-
/O.CAN.KGRB.SV.W.0137.000000T0000Z-070828T2315Z/
SHAWANO-OUTAGAMIE-
603 PM CDT TUE AUG 28 2007

...THE SEVERE THUNDERSTORM WARNING FOR OUTAGAMIE AND EASTERN SHAWANO 
COUNTIES HAS BEEN CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 4485 8874 4468 8860 4441 8871 4429 8819
      4459 8825 4466 8827 4481 8830

$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 4:18 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Aug 28, 4:18 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
418 PM CDT TUE AUG 28 2007

.SHORT TERM...TONIGHT AND WEDNESDAY...CONCERN OF FORECAST FOCUS ON
FRONT MOVEMENT AND ONGOING CONVECTION OVER CENTRAL WI. FRONTAL
BOUNDARY HAS MADE LITTLE PROGRESS SOUTH THIS AFTERNOON. WEAK WAVE
MOVING THROUGH FLOW OVER NORTHWEST WI/EASTERN MN...SPURRING ON CURRENT
CONVECTION. STRONGER WAVE NOW SEEN OVER NORTHEAST NE. ASCENT
ASSOCIATED WITH THIS FEATURE TO MAINTAIN CONVECTION INTO THE
EVENING HOURS. SIG INSTABILITY SEEN OVER CWA WITH SBCAPE VALUES
AROUND 3500 IN VERY WARM AND HUMID AIRMASS AHEAD OF FRONT. LATEST
TAMDAR SOUNDINGS INDICATE CIN HAS ALL BUT ERODED.
SHEAR/UNIDIRECTIONAL FLOW POINTS TO WINDS BEING MAJOR
THREAT...EXCEPT RIGHT NEAR BOUNDARY WHERE A TORNADO MAY BE
POSSIBLE EARLY THIS EVENING.

HAVE GONE WITH SLOWER MOVEMENT OF FRONT UNTIL AFTER WAVES MOVE
THROUGH...SLOWER THAN NAM. AREA OF LOW CLOUDS/LIGHT RAIN TO
LINGER BEHIND THE FRONT. TRENDED TOWARDS MILDER TEMPS
TONIGHT...AND LINGERED SHOWERS A BIT MORE WED MORN.

.LONG TERM...WED NGT THRU TUE

LONG TERM MODELS IN GOOD AGREEMENT THRU MUCH OF PD AS LARGE E-W UPPER
RDG CONTROLS MUCH OF CNTRL US WX.

HIGH PRESS WILL BUILD INTO THE REGION WED NIGHT...BRINGING CLEAR
SKIES AND COOL TEMPS. TEMPS ARE EXPECTED TO DROP AOB 40 OVER THE
NORTH TO THE LOWER TO MIDDLE 50S ALONG LAKE MICHIGAN. COULD EVEN
BE ISOLD AREAS OF FROST IN LOW LYING REGIONS OF N-CNTRL WI. HIGH
PRESS REMAINS IN CONTROL OF THE WEATHER THRU SAT.

SHRTWV TROF MOVG ALNG US/CAN BORDER AND ASSOC SFC TROF COULD
BRING SHRA/TSRA SUN-MON.

TEMPS CLOSE TO HPC GUIDE FOR DAYS 5-7. ADJ MIN TEMPS DOWN FROM GFS MOS WITH
COOL HIGH PRES ON THU AM...OTHERWISE REMAINDER OF TEMPS CLOSE TO
GUID.
&&

.AVIATION...CONVECTION ONGOING OVER WESTERN TAF SITES...EXPECTED
TO MOVE INTO GRB AROUND 7PM. SIG WINDS/HEAVY RAIN WITH SYSTEMS.
LOW CLOUDS/LIGHT RAIN OR FOG SEEN RIGHT BEHIND FRONT WITH MVFR
CONDITIONS EXPECTED INTO EARLY MORNING HOURS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/JKL
Hazardous weather outlook, Aug 28, 1:00 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
100 PM CDT TUE AUG 28 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291800-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
100 PM CDT TUE AUG 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL MOVE INTO CENTRAL AND NORTH CENTRAL WISCONSIN THIS
AFTERNOON AHEAD OF A COLD FRONT MOVING SOUTH THROUGH THE STATE.   THERE
IS A POTENTIAL THAT A FEW OF THE STORMS WILL PRODUCE DAMAGING WINDS AND
LARGE HAIL.  THE STORMS ARE EXPECTED TO MOVE SOUTH INTO THE FOX VALLEY
AND LAKESHORE AREAS THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING.

LMZ521-522-541>543-564-291800-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
100 PM CDT TUE AUG 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

STRONG THUNDERSTORMS ARE LIKELY THIS EVENING.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT DUE TO HIGH WAVES ON LAKE
MICHIGAN THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

TE
WEATHER.GOV/GREENBAY

In the hours before

Local storm report, Aug 28, 4:24 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
424 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     CRANDON                 45.56N 88.90W
08/28/2007  E80 MPH          FOREST             WI   LAW ENFORCEMENT

            MANY TREES DOWN ACROSS SOUTHWEST PART OF COUNTY. MOBILE
            HOME TIPPED OVER. EXACT LOCATIONS AND TIMES OF DAMAGE
            WILL BE DETERMINED IN LATER UPDATES.

&&
Local storm report, Aug 28, 4:28 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
428 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     WAUSAU                  44.96N 89.63W
08/28/2007                   MARATHON           WI   BROADCAST MEDIA

            A TREE WAS KNOCKED DOWN AT WSAW-TV STUDIOS WHICH DAMAGED
            A CAR WINDSHIELD.

&&
Local storm report, Aug 28, 4:53 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
453 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     BIRNAMWOOD              44.93N 89.19W
08/28/2007                   SHAWANO            WI   AMATEUR RADIO

            LARGE TREE LIMBS DOWN.

&&
Special weather statement, Aug 28, 5:01 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
501 PM CDT TUE AUG 28 2007

WIZ021-074-282230-
NORTHERN OCONTO COUNTY-SOUTHERN OCONTO COUNTY-
501 PM CDT TUE AUG 28 2007

...STRONG THUNDERSTORMS MOVING ACROSS SOUTHERN OCONTO COUNTY...

AT 459 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 9 MILES
NORTHEAST OF GILLETT...OR 24 MILES NORTHEAST OF SHAWANO...MOVING EAST
AT 45 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...ARE POSSIBLE WITH THESE STORMS.

THE THUNDERSTORMS WILL BE NEAR...
  OCONTO FALLS AROUND 510 PM...
  OCONTO AROUND 520 PM...
  LITTLE SUAMICO AROUND 530 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

EB/SRF
Local storm report, Aug 28, 5:09 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
509 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     3 S MONICO              45.54N 89.11W
08/28/2007                   ONEIDA             WI   LAW ENFORCEMENT

            APPROX DOZEN TREES BLOWN DOWN BETWEEN PELICAN LAKE AND
            MONICO.

&&
Special weather statement, Aug 28, 5:20 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
520 PM CDT TUE AUG 28 2007

WIZ020-031-035>039-045-048-049-282300-
MENOMINEE-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA-
WINNEBAGO-CALUMET-
520 PM CDT TUE AUG 28 2007

...SCATTERED THUNDERSTORMS MOVING ACROSS CENTRAL WISCONSIN...

THUNDERSTORMS WITH WIND GUSTS OVER 35 MPH AND POSSIBLE HAIL WERE MOVING
ACROSS CENTRAL WISCONSIN EARLY THIS EVENING.  THE STORMS WERE QUICKLY
MOVING NORTHEAST AT 45 MPH AND WILL MOVE INTO THE FOX VALLEY BETWEEN 600
PM AND 630 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR MUCH OF CENTRAL AND
EAST-CENTRAL WISCONSIN UNTIL 8 PM.

JKL
WEATHER.GOV/GREENBAY

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 12:39 AM CDTSevere Thunderstorm WarningGRBVilas66 min
Aug 28, 4:48 AM CDTSevere Thunderstorm WarningGRBLincoln57 min
Aug 28, 5:43 AM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln37 min
Aug 28, 7:15 AM CDTMarine Weather StatementGRB60 min
Aug 28, 2:45 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon, Oneida60 min
Aug 28, 3:28 PM CDTSevere Thunderstorm WarningGRBLanglade47 min
Aug 28, 3:51 PM CDTSevere Thunderstorm WarningGRBMarathon24 min
Aug 28, 4:00 PM CDTSevere Thunderstorm WarningGRBForest, Langlade45 min
Aug 28, 4:04 PM CDTSevere Thunderstorm WarningGRBMenominee, Shawano56 min
Aug 28, 4:21 PM CDTSevere Thunderstorm WarningGRBOconto39 min
Aug 28, 4:29 PM CDTSevere Thunderstorm WarningGRBFlorence, Marinette46 min
Aug 28, 4:44 PM CDTSevere Thunderstorm WarningGRBMarinette61 min
Aug 28, 5:04 PM CDTSpecial Marine WarningGRB56 min
Aug 28, 5:47 PM CDTSevere Thunderstorm WarningGRBMarinette28 min
Aug 28, 5:56 PM CDTSpecial Marine WarningGRB94 min
Aug 28, 6:26 PM CDTMarine Weather StatementGRB94 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.